skin-hair-icon

Warts removal by laser

My son is 4.5 years old and having skin rashes on his shoulder , below the chin and it’s been more than a week. Recently we had gone for laser treatment (WART REMOVAL) for him on face (Near the Chin area).My question , is the rashes are side effects of laser? However, the consulted doctor told us the laser treatment for Wart removal does not have side effects. Kindly guide.
views-icons 40 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Challa Satish Kumar Reddy
Yoga and Naturopathy 21 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹400 for 24 hrs

no side effects. u can also try with caterisation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sumit Sethi
Dermatologist 6 yrs exp Delhi
Rash is not supposed to be a side effect of laser treatment. Your dermatologist will explain you to the cause of rash after examination
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO